Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 154, NWS Atlanta, GA

May 27, 20246 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2024, 6:20 PM EDT for 6 counties in Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2024, 6:20 PM EDT (22:20 UTC)
Expired
May 27, 2024, 7:00 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 26 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 6:25 PM EDTTSTM WND DMGBrooks, GAUtility lines were reported down in the 900 block of the Hwy 85 Connector.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:10 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1016 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1016 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

623 
WUUS52 KFFC 272220
SVRFFC
GAC035-063-077-113-151-255-272300-
/O.NEW.KFFC.SV.W.0154.240527T2220Z-240527T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
620 PM EDT Mon May 27 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Spalding County in west central Georgia...
  Southeastern Fayette County in north central Georgia...
  Southern Henry County in north central Georgia...
  Southwestern Butts County in central Georgia...
  Southeastern Coweta County in west central Georgia...
  Southern Clayton County in north central Georgia...

* Until 700 PM EDT.

* At 619 PM EDT, a severe thunderstorm was located over Starrs Mill,
  or 8 miles south of Fayetteville, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Griffin, McDonough, Jackson, Peachtree City, Hampton, Locust Grove,
  Senoia, Brooks, Jenkinsburg, Woolsey, Sunny Side, East Griffin,
  Starrs Mill, Walker Mill, Inman, Luella, Highland Mills, Towalaga,
  Experiment, and Birdie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3340 8451 3343 8400 3323 8395 3319 8418
      3325 8461
TIME...MOT...LOC 2219Z 275DEG 22KT 3333 8447 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
650 
WWUS52 KFFC 272256
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Mon May 27 2024

GAC035-063-077-113-151-255-272305-
/O.EXP.KFFC.SV.W.0154.000000T0000Z-240527T2300Z/
Spalding GA-Fayette GA-Henry GA-Butts GA-Coweta GA-Clayton GA-
656 PM EDT Mon May 27 2024

...THE SEVERE THUNDERSTORM WARNING FOR SPALDING...SOUTHEASTERN
FAYETTE...SOUTHERN HENRY...SOUTHWESTERN BUTTS...SOUTHEASTERN COWETA
AND SOUTHERN CLAYTON COUNTIES WILL EXPIRE AT 700 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and west central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

&&

LAT...LON 3340 8451 3343 8400 3323 8395 3319 8418
      3325 8461
TIME...MOT...LOC 2255Z 275DEG 22KT 3331 8426 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:49 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, May 27, 2:49 PM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
249 PM EDT Mon May 27 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 246 PM EDT Mon May 27 2024

The main line of thunderstorms has moved out of the area, leaving a
boundary stretching from Heard County over through Bibb County. A
couple storms continue to move along this boundary, occasionally
spinning up as they ingests vorticity and MUCAPE of around 2000
J/Kg. This storm is likely to remain at or near severe levels
through the next few hours.

A few storms are possible north of the boundary this afternoon as
the larger mid level trough and sfc cold front pushed through. These
storms will be isolated in nature although a storm becoming strong
cannot be ruled out. Storms along and south of the boundary will be
more scattered in nature. These southern storms also have a greater
potential to become strong to even severe given the atmosphere has
not quite been worked over just yet.

With current cloud coverage, temperatures continue to
most models. CAMs overall struggled with this system, however the
HRRR seems to be doing the best of all of them.

The good news is that once this system moves through, conditions
clear and dry out. Winds will be light but noticeable tomorrow and
highs will reach back into the mid-80s.

SM

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 246 PM EDT Mon May 27 2024

With active weather ongoing across portions of the forecast area,
only minor adjustments have been made to the extended forecast based
on the latest guidance. The previous discussion follows...

.PREVIOUS DISCUSSION...
(Tuesday night through Sunday)
Issued at 328 AM EDT Mon May 27 2024

The extended forecast starts off dry as high
pressure slowly builds in from the northern plains and western
great lake states. With this ridge and drier airmass will come
slightly cooler temps for the middle to the end of the week. Temps
Wed through Fri will see highs mainly in the lower to middle 80s.
Moisture begins to creep back in for the weekend and could see
precip chances move back in for Sat/Sun.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 155 PM EDT Mon May 27 2024

VFR to MVFR for the metro area. Convection continues from CSG to
MCN, requiring tempo for IFR to LIFR conditions in heavier
rainfall. Tempo for metro this afternoon for possible isolated
tsra. Winds could be gusty in convection. Winds calm overnight
out of SW turning to NW tomorrow morning. VFR conditions tonight
through tomorrow.

//ATL Confidence...18Z Update...
Medium Low convection in Metro this afternoon.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          82  66  86  61 /  50  20   0   0
Atlanta         84  68  86  65 /  50  20   0   0
Blairsville     78  59  77  54 /  80  10   0   0
Cartersville    83  64  84  59 /  60  10   0   0
Columbus        87  69  90  66 /  70  40   0   0
Gainesville     80  65  83  61 /  60  10   0   0
Macon           87  68  89  63 /  60  30   0   0
Rome            85  65  85  60 /  60  10   0   0
Peachtree City  84  66  86  62 /  50  20   0   0
Vidalia         90  72  90  67 /  50  60  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, May 27, 3:23 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
323 PM EDT Mon May 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
323 PM EDT Mon May 27 2024

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected to continue across portions
of central Georgia this afternoon and evening. Several of these
storms may become strong to severe, capable of producing damaging
wind gusts, hail, frequent lightning, and locally heavy rain. A
brief, isolated tornado also cannot be ruled out. A Severe
Thunderstorm Watch is in effect for portions of central Georgia
until 10 PM EDT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There may still be some isolated storms across east central GA
Tuesday morning but they will move east of the area just after
daybreak. A drier forecast is expected through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, May 27, 5:36 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Mon May 27 2024

GAZ103-104-272215-
Sumter GA-Webster GA-
536 PM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of southeastern Webster
and southwestern Sumter Counties through 615 PM EDT...

At 535 PM EDT, a strong thunderstorm was over Parrott, or 8 miles
northwest of Dawson, moving northeast at 15 mph.

HAZARD...Winds 40 to 50 mph, nickel sized hail, frequent lightning
         and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Americus, Plains, Sumter, Maddox, Croxton Crossroads, Huntington,
Centerpoint, and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.

&&

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8462
      3214 8436 3206 8414 3192 8413 3192 8434
      3187 8434
TIME...MOT...LOC 2135Z 232DEG 14KT 3188 8452

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, May 27, 5:42 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
542 PM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     Tstm Wnd Dmg     3 S Musella             32.76N 84.02W
05/27/2024                   Crawford           GA   Broadcast Media

            Trees down on Oak Grove Church Road roughly
            3 miles south of Musella.

&&

KAB
Special weather statement, May 27, 5:54 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
554 PM EDT Mon May 27 2024

GAZ104>106-272245-
Crisp GA-Dooly GA-Sumter GA-
554 PM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of Dooly, northeastern
Sumter and northwestern Crisp Counties through 645 PM EDT...

At 553 PM EDT, a strong thunderstorm was over Lamar, or 10 miles east
of Americus, moving east at 20 mph.

HAZARD...Winds 40 to 50 mph, up to penny sized hail, frequent
         lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Vienna, Unadilla, Byromville, Pinehurst, Lilly, Lamar, Drayton,
Richwood, Methvins, New Era, and Flint River Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and west central Georgia.

&&

LAT...LON 3199 8411 3211 8416 3227 8371 3203 8361
TIME...MOT...LOC 2153Z 253DEG 19KT 3205 8405

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 27, 5:56 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
556 PM EDT Mon May 27 2024

GAZ106-108>110-272245-
Crisp GA-Telfair GA-Wilcox GA-Dodge GA-
556 PM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of south central Dodge,
southwestern Telfair, southern Wilcox and east central Crisp Counties
through 645 PM EDT...

At 556 PM EDT, a strong thunderstorm was over Double Run, or 11 miles
northeast of Ashburn, moving east at 20 mph.

HAZARD...Winds 40 to 50 mph, nickel sized hail, frequent lightning
         and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Abbeville, Rochelle, Rhine, Temperance, Browning, China Hill, Double
Run, Antioch Church, Owensboro, and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Georgia.

&&

LAT...LON 3180 8308 3181 8309 3181 8314 3182 8314
      3182 8315 3185 8318 3184 8323 3185 8361
      3180 8361 3191 8365 3203 8313 3189 8305
      3179 8305
TIME...MOT...LOC 2156Z 253DEG 19KT 3185 8354

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 27, 6:01 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Mon May 27 2024

GAZ046-054>058-272245-
Butts GA-Fayette GA-Rockdale GA-Clayton GA-Spalding GA-Henry GA-
601 PM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of southwestern
Rockdale, Spalding, east central Fayette, Henry, Butts and
southeastern Clayton Counties through 645 PM EDT...

At 601 PM EDT, a strong thunderstorm was over Sunny Side, or 7 miles
north of Griffin, moving northeast at 20 mph.

HAZARD...Winds up to 40 mph and pea sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Griffin, McDonough, Fayetteville, Jackson, Jonesboro, Stockbridge,
Hampton, Lovejoy, Locust Grove, Flovilla, Jenkinsburg, Woolsey, Sunny
Side, East Griffin, Lake Spivey, Blacksville, Ola, Walker Mill,
Inman, and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Georgia.

&&

LAT...LON 3342 8454 3362 8410 3354 8404 3352 8405
      3352 8404 3349 8403 3349 8400 3345 8397
      3320 8385 3322 8432
TIME...MOT...LOC 2201Z 235DEG 17KT 3335 8431

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 27, 6:10 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
610 PM EDT Mon May 27 2024

GAZ102-103-272300-
Stewart GA-Webster GA-
610 PM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of Stewart and southern
Webster Counties through 700 PM EDT...

At 609 PM EDT, a strong thunderstorm was over Sanford, or 10 miles
northeast of Georgetown, moving east at 15 mph.

HAZARD...Winds 40 to 50 mph, up to penny sized hail, frequent
         lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Preston, Richland, Weston, Troutman, Charles, Kimbrough,
Sanford, Westville, Brooklyn, Dumas, and Providence Canyon State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.

&&

LAT...LON 3193 8480 3192 8481 3192 8491 3195 8496
      3198 8496 3198 8501 3197 8504 3199 8504
      3199 8506 3200 8507 3202 8505 3207 8505
      3219 8465 3204 8448 3192 8462 3192 8467
      3193 8468 3192 8469 3192 8477
TIME...MOT...LOC 2209Z 259DEG 14KT 3199 8498

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:27 AM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
May 27, 4:03 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker27 min
May 27, 4:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield35 min
May 27, 4:51 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield24 min
May 27, 5:05 AM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon25 min
May 27, 5:14 AM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Whitfield31 min
May 27, 5:22 AM EDTSpecial Weather StatementFFCFannin, Towns, Union23 min
May 27, 5:30 AM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon, Pickens30 min
May 27, 5:41 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd34 min
May 27, 5:46 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union, White29 min
May 27, 5:59 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Floyd, Forsyth, Gordon and 4 more31 min
May 27, 6:17 AM EDTSpecial Weather StatementFFCWhite28 min
May 27, 6:28 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk32 min
May 27, 6:32 AM EDTSpecial Weather StatementFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more28 min
May 27, 6:57 AM EDTSpecial Weather StatementFFCCarroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 2 more33 min
May 27, 6:59 AM EDTSpecial Weather StatementFFCBanks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 1 more31 min
May 27, 7:18 AM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk42 min
May 27, 7:32 AM EDTSpecial Weather StatementFFCClayton, Douglas, Henry, Newton, Rockdale28 min
May 27, 7:33 AM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee, Oglethorpe, Walton27 min
May 27, 7:49 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton, Heard41 min
May 27, 8:00 AM EDTSpecial Weather StatementFFCClayton, Henry, Morgan, Newton, Rockdale30 min
May 27, 8:03 AM EDTSpecial Weather StatementFFCCarroll, Haralson27 min
May 27, 8:20 AM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro, Wilkes25 min
May 27, 8:27 AM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 5 more48 min
May 27, 8:30 AM EDTTornado WarningFFCCoweta15 min
May 27, 8:35 AM EDTSevere Thunderstorm WarningFFCCobb, Coweta, Douglas, Fayette, Fulton, Paulding10 min
May 27, 9:09 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more36 min
May 27, 9:12 AM EDTSpecial Weather StatementFFCClayton, Fulton33 min
May 27, 9:32 AM EDTSpecial Weather StatementFFCClarke, Greene, Morgan, Oconee28 min
May 27, 9:40 AM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Taliaferro35 min
May 27, 10:08 AM EDTSpecial Weather StatementFFCWilkes22 min
May 27, 10:10 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more35 min
May 27, 10:23 AM EDTSpecial Weather StatementFFCWilkes22 min
May 27, 10:25 AM EDTSpecial Weather StatementFFCTroup35 min
May 27, 10:59 AM EDTSpecial Weather StatementFFCMeriwether, Troup31 min
May 27, 11:30 AM EDTSpecial Weather StatementFFCTroup30 min
May 27, 11:33 AM EDTRiver Flood WarningFFCDade4 hr
May 27, 11:42 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup33 min
May 27, 11:48 AM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
May 27, 12:04 PM EDTTornado WarningFFCHarris26 min
May 27, 12:14 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot31 min
May 27, 12:40 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson35 min
May 27, 1:14 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Taylor, Upson31 min
May 27, 1:36 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Monroe, Taylor24 min
May 27, 1:55 PM EDTSpecial Weather StatementFFCTalbot, Taylor35 min
May 27, 2:01 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs, Wilkinson44 min
May 27, 2:13 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Marion, Talbot, Taylor47 min
May 27, 2:53 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Macon, Peach37 min
May 27, 3:11 PM EDTSpecial Weather StatementFFCChattahoochee64 min
May 27, 3:15 PM EDTSpecial Weather StatementFFCBleckley45 min
May 27, 3:23 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster52 min
May 27, 3:28 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster47 min
May 27, 3:40 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson50 min
May 27, 3:44 PM EDTSpecial Weather StatementFFCWebster46 min
May 27, 3:56 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Marion, Schley, Sumter, Webster49 min
May 27, 4:16 PM EDTSpecial Weather StatementFFCChattahoochee29 min
May 27, 4:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter44 min
May 27, 4:47 PM EDTSpecial Weather StatementFFCSchley, Sumter43 min
May 27, 5:03 PM EDTSpecial Weather StatementFFCDooly42 min
May 27, 5:18 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
May 27, 5:36 PM EDTSpecial Weather StatementFFCSumter39 min
May 27, 5:54 PM EDTSpecial Weather StatementFFCDooly51 min
May 27, 5:56 PM EDTSpecial Weather StatementFFCWilcox49 min
May 27, 6:01 PM EDTSpecial Weather StatementFFCButts, Fayette, Henry, Spalding44 min
May 27, 6:10 PM EDTSpecial Weather StatementFFCStewart, Webster50 min
May 27, 6:46 PM EDTSpecial Weather StatementFFCMuscogee44 min
May 27, 6:58 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding32 min
May 27, 7:32 PM EDTSpecial Weather StatementFFCLamar, Monroe43 min
May 27, 7:35 PM EDTSpecial Weather StatementFFCStewart40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.